Alert archive / Virginia / Flash Flood Warnings in 2007

Flash Flood Warning 4, NWS Baltimore/Washington

July 29, 2007Spotsylvania County, Stafford County, City of Fredericksburg, Virginia

NWS Baltimore/Washington issued this flash flood warning at Jul 29, 2007, 5:34 PM EDT for Spotsylvania County, Stafford County, City of Fredericksburg, Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jul 29, 2007, 5:34 PM EDT (21:34 UTC)
Expired
Jul 29, 2007, 8:30 PM EDT
In force
3 hr
Issued by
NWS Baltimore/Washington
Area
Whole counties

Counties City of Fredericksburg, VA, Spotsylvania County, VA, Stafford County, VA

The radar

The Sterling radar (KLWX), 75 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 7:02 PM EDTFLASH FLOOD3 S Fredericksburg, VAWATER OVER THE ROAD AT TETON DRIVE AND LANDSDOWNE ROAD. MUDSLIDE ON RT. 1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2007-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1003 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2007-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1003 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KLWX 292135
FFWLWX
VAC177-179-630-300030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
534 PM EDT SUN JUL 29 2007

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CITY OF FREDERICKSBURG IN CENTRAL VIRGINIA
  SPOTSYLVANIA COUNTY IN CENTRAL VIRGINIA
  STAFFORD COUNTY IN NORTHERN VIRGINIA

* UNTIL 830 PM EDT

* AT 529 PM EDT...FLASH FLOODING WAS REPORTED FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY THE HEAVY RAIN 
  INCLUDE MASSAPONAX AND INTERSTATE 95.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3812 7763 3811 7751 3820 7738 3824 7738
      3835 7733 3838 7754

$$

ROGOWSKI
1 follow-up statement
000 
WGUS71 KLWX 300003
FFSLWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
802 PM EDT SUN JUL 29 2007

VAC177-179-630-300012-
CITY OF FREDERICKSBURG VA-SPOTSYLVANIA VA-STAFFORD VA-
802 PM EDT SUN JUL 29 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN
STAFFORD...NORTHEASTERN SPOTSYLVANIA AND CITY OF FREDERICKSBURG
COUNTIES...

THE STORMS WHICH CAUSED AREAS OF FLASH FLOODING HAVE 
DISSIPATED...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

LAT...LON 3812 7763 3811 7751 3820 7738 3824 7738
      3835 7733 3838 7754

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 3:19 PM EDT, 2 hours 15 minutes earlier.

Area forecast discussion, Jul 29, 3:19 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
319 PM EDT SUN JUL 29 2007

.SYNOPSIS...
A STALLED FRONT ACROSS THE CHESAPEAKE BAY REGION WILL SLOWLY PUSH
EAST...FINALLY MAKING IT INTO THE WESTERN ATLANTIC BY LATE
TUESDAY. SHOWERS AND THUNDERSTORMS WILL TRACK ALONG THE FRONTAL
BOUNDARY. HIGH PRESSURE WILL BUILD INTO THE AREA FOR TUESDAY NIGHT
AND KEEP THE AREA MOSTLY DRY INTO THE END OF THE WEEK.
&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THERE WAS A BRIEF RESPITE ON RADAR MID-LT MRNG BEFORE STORMS STARTED
FIRING ANEW. ATMOS ACTUALLY QUITE UNSTBL /SBCAPE NEAR 2500 J/KG/ AND
MOIST /PWAT 1.9 INCH/. INSOLATION...ALBEIT FILTERED...HAS BEEN
SUFFICIENT FOR TSRA TO BUBBLE UP ELY TAFTN. SFC BNDRY /ALNG BAY/
PRIMARY FOCUS...BUT UPR TROF /NEAR BLURDG-SHEN VLY/ ALSO COMBINING
W/ TRRN FOR ADDTL DVLPMNT. CVRG WL BE FAIRLY WDSPD...BUT LGT
FLOW/LOW SHEAR WL LIMIT SVR CAPABILITY. PRIMARY CHARACTERISTIC OF
AFTN-EVE STORMS WL BE HVY RAINERS...THO AN ISOL WET MICROBURST OR
TWO CANT BE RULED OUT. SINCE FFG 2.5-3.3 FOR 1 HR DUE TO ONGOING
DROUGT...IT WL TAKE QUITE A BIT FOR FLOODING TO OCCUR. OBVIOUSLY...
URBANIZED AREAS SUSCEPTIBLE.

ACTVTY WL CONT PAST SUNSET. ALTHO THERE/S A DIURNAL COMPONENT TO
CNVCTN...IMPULSES RIDING NWD ALNG BNDRY CUD KEEP AT LEAST SCT TSRA
GOING OVNGT. IN ADDITION...SATD LLVLS AND LGT FLOW WL PROMOTE FOG
DVLPMNT...SPCLY FOR AREAS WHERE TSRA ENDS /NRN-WRN CWFA/. LINGERING
CLDS/FOG WL ALSO KEEP TEMPS A CPL ABV MOS MEAN.
&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
BNDRYS/INSTABILITY/MSTR WL ALL STILL BE ARND TMRW...FOR A REPEAT OF
TDA. ULTIMATELY...CVRG WL DEPEND ON STRENGTH/TIMING OF INDIV
IMPULSES. AM NOT PREPARED TO MAKE THAT DISTINCTION ATTM. WL KEEP
TMRWS POPS A BIT LWR...TIL THE SPECIFICS CAN BE NAILED DOWN.

HIPRES WL BUILD SE MON NGT-TUE...WHICH WL SHOVE TROF AXIS INTO WRN
ATLC. THAT...IN TURN...WL YIELD LWR POPS. MIGHT BE A LINGERING TSRA
ERN/SERN CWFA TUE DUE TO DIURNAL HEATING IN CONJUNCTION W/ BAY
BRZ...SO WL KEEP 20 POP IN PLACE. IT MAY TAKE TIL WED BFR SUNSHN
BECOMES PLENTIFUL.

DEWPTS WL BE LWR ON NW SIDE OF BNDRY. HWVR...AS CLDS BREAK THE
INCREASED INSOLATION AND DWNSLOPE FLOW WL MEAN TEMPS WONT BE MUCH
LWR...IF AT ALL. HGTS RISE TUE...AND SHUD BE ABLE TO REACH 90S IN
THE CSTL PLAIN TUE AFTN. HGTS/TKNS RISE FURTHER WED...AND WL ADD A
DEG OR TWO TO MAXT.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
PD OF TRANQUIL WX FOR 2ND HALF OF WK AS HIPRES BUILDS. CDFNT APPCHS
SAT...BUT APPRS TO STALL/WASH OUT/RETREAT IN NRN PA/NJ. IT WL YIELD
AFTN CU AND A SCHC OF PCPN...SPCLY OVR TRRN AND NEAR BAY BRZ BNDRY.
OTRW...RISING HGTS WL MEAN HOT TEMPS...INTO THE 90S BY DAY AND NEAR
70 AT NGT.
&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
CURRENT TAFS CENTER ON NEAR TERM TSRA...W/ LCL MVFR-IFR
RESTRICTIONS...THEN FOG DVLPMNT OVNGT IN MOIST/CALM LLVLS. CHO-MRB
FAVORED FOR IFR...MVFR IN DC-BALT CORRIDOR. HWVR...WL NEED TO SEE
WHERE RAFL OCCURS TAFTN...WHICH MAY ALTER VSBY FCST. TSRA RISK
CARRIES OVNGT INTO TMRW MRNG...BUT PROBLEMATIC TO PIN THAT DOWN
RIGHT NOW.

TSRA THREAT CONTS TMRW AFTN-NGT...SPCLY FOR BALT-DC TERMINALS...AND
MAYBE EVEN INTO TUE. LCL MVFR-IFR VSBY RESTRICTIONS WL ACCMPNY ANY
TSRA.

IMPVD FLYING TUE NGT-THU.
&&

.MARINE...
SCT-NMRS TSRA ON THE WATERS TNGT...W/ LTNG AND LCLLY HIER WNDS/WVS.
THAT CHC CARRIES THRU MON...INTO TUE. IMPVD FOR 2ND HALF OF WK.
&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...NONE.

&&

HTS
Hazardous weather outlook, Jul 29, 3:53 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
353 PM EDT SUN JUL 29 2007

ANZ530>537-DCZ001-MDZ003>007-009>011-013-014-016>018-501-502-
VAZ021-025>031-036>042-050>057-WVZ050>055-501>504-301130-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-CARROLL-
NORTHERN BALTIMORE-HARFORD-MONTGOMERY-HOWARD-SOUTHERN BALTIMORE-
PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN-
ORANGE-CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
353 PM EDT SUN JUL 29 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MARYLAND WEST OF THE
EASTERN SHORE INCLUDING THE CHESAPEAKE BAY AND EAST OF GARRETT
COUNTY...EASTERN WEST VIRGINIA...NORTHERN AND CENTRAL VIRGINIA...
WASHINGTON DC AND THE TIDAL POTOMAC RIVER.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE
REGION THIS AFTERNOON. DUE TO HIGH MOISTURE CONTENT AND WEAK
STEERING WINDS ALOFT...STORMS WILL MOVE SLOWLY AND WILL BE CAPABLE
OF PRODUCING VERY HEAVY RAINFALL. IN ADDITION...ONE OR TWO
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE. DAMAGING WINDS
WILL BE THE PRIMARY THREAT IN ANY SEVERE THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN MONDAY. A
FEW OF THE STORMS MAY BECOME SEVERE WITH A THREAT OF LOCALLY
DAMAGING WINDS...HAIL...AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...SPOTTERS ARE
ENCOURAGED TO FORWARD REPORTS OF HIGH WINDS OR PONDING WATER TO
THE NATIONAL WEATHER SERVICE VIA TELEPHONE OR EMAIL.

HTS

In the hours before

Local storm report, Jul 29, 4:39 PM EDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
439 PM EDT SUN JUL 29 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     OXON HILL               38.80N 76.98W
07/29/2007                   PRINCE GEORGES     MD   NWS EMPLOYEE

            LARGE TREE BRANCH DOWN

0400 PM     TSTM WND DMG     OXON HILL               38.80N 76.98W
07/29/2007                   PRINCE GEORGES     MD   NWS EMPLOYEE

            ROOF DAMAGE TO CORNER OF GAS STATION AWNING AND ON MAIN
            BUILDING

0427 PM     HAIL             LEESBURG                39.10N 77.56W
07/29/2007  E0.75 INCH       LOUDOUN            VA   NWS EMPLOYEE

&&

HTS
Special weather statement, Jul 29, 4:44 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
444 PM EDT SUN JUL 29 2007

MDZ005-292115-
CARROLL MD-
444 PM EDT SUN JUL 29 2007

...STRONG THUNDERSTORMS TO AFFECT NORTHWEST CARROLL COUNTY...

AT 444 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
HARNEY...MOVING EAST AT 5 MPH TOWARD TANEYTOWN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. IN ADDITION...EXPECT CONTINUOUS CLOUD TO GROUND LIGHTNING
AND TORRENTIAL RAIN TOTALING UP TO AN INCH.

ROGOWSKI
Special weather statement, Jul 29, 4:55 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
455 PM EDT SUN JUL 29 2007

VAZ031-292130-
CLARKE VA-
455 PM EDT SUN JUL 29 2007

...STRONG THUNDERSTORMS TO AFFECT CLARKE COUNTY...

AT 455 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHEAST OF BRIGGS...MOVING EAST AT 20 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. IN ADDITION...EXPECT CONTINUOUS CLOUD TO GROUND LIGHTNING
AND TORRENTIAL RAIN TOTALING UP TO AN INCH.

ROGOWSKI
Special weather statement, Jul 29, 5:03 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
503 PM EDT SUN JUL 29 2007

VAZ028-292130-
FREDERICK VA-
503 PM EDT SUN JUL 29 2007

...STRONG THUNDERSTORMS TO AFFECT SOUTHERN FREDERICK COUNTY...

AT 503 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF STEPHENS CITY...MOVING EAST AT 10 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. IN ADDITION...EXPECT CONTINUOUS CLOUD TO GROUND LIGHTNING
AND TORRENTIAL RAIN TOTALING UP TO AN INCH.

THE COMMUNITIES OF ARMEL WILL BE AFFECTED BY THIS STORM.

ROGOWSKI
Special weather statement, Jul 29, 5:17 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
517 PM EDT SUN JUL 29 2007

MDZ004-292145-
FREDERICK MD-
517 PM EDT SUN JUL 29 2007

...STRONG THUNDERSTORMS TO AFFECT FREDERICK COUNTY...

AT 517 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTH OF PARK MILLS...MOVING NORTHEAST AT 20 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. IN ADDITION...EXPECT CONTINUOUS CLOUD TO GROUND LIGHTNING
AND TORRENTIAL RAIN.

THE COMMUNITIES OF BALLENGER CREEK...FREDERICK...GREEN VALLEY...NEW
MARKET AND WALKERSVILLE WILL BE AFFECTED BY THIS STORM.

ROGOWSKI
Special weather statement, Jul 29, 5:22 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
522 PM EDT SUN JUL 29 2007

WVZ053-292145-
JEFFERSON WV-
522 PM EDT SUN JUL 29 2007

...STRONG THUNDERSTORMS TO AFFECT SOUTHERN JEFFERSON COUNTY...

AT 522 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
SOUTH OF RIPPON...MOVING EAST AT 25 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. IN ADDITION...EXPECT CONTINUOUS CLOUD TO GROUND LIGHTNING
AND TORRENTIAL RAIN.

THE COMMUNITIES OF BLOOMERY WILL BE AFFECTED BY THIS STORM.

ROGOWSKI

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 10:11 PM EDTSevere Thunderstorm WarningLWXLoudoun79 min
Jul 29, 5:49 AM EDTSpecial Marine WarningLWX86 min
Jul 29, 1:36 PM EDTSpecial Marine WarningLWX54 min
Jul 29, 2:09 PM EDTSpecial Marine WarningLWX2 hr
Jul 29, 2:25 PM EDTSpecial Marine WarningLWX2 hr
Jul 29, 3:29 PM EDTSpecial Marine WarningLWX54 min
Jul 29, 3:35 PM EDTSevere Thunderstorm WarningLWXStafford40 min
Jul 29, 4:09 PM EDTSpecial Marine WarningLWX2 hr
Jul 29, 4:26 PM EDTSevere Thunderstorm WarningLWXLoudoun64 min
Jul 29, 4:44 PM EDTSevere Thunderstorm WarningLWXKing George46 min
Jul 29, 4:47 PM EDTSevere Thunderstorm WarningLWXSpotsylvania, City of Fredericksburg58 min
Jul 29, 5:29 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Loudoun, City of Winchester48 min
Jul 29, 5:32 PM EDTSevere Thunderstorm WarningLWXKing George43 min
Jul 29, 5:44 PM EDTSevere Thunderstorm WarningLWXOrange46 min
Jul 29, 6:20 PM EDTSevere Thunderstorm WarningLWXAugusta26 min
Jul 29, 6:32 PM EDTSevere Thunderstorm WarningLWXAlbemarle, City of Charlottesville43 min

Nearby

Flash Flood Warnings in Virginia, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.